Now I am really scared

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tiphanie
Regular Member


Date Joined May 2006
Total Posts : 94
   Posted 6/25/2006 9:56 PM (GMT -6)   
Okay I have for a while now had my hands quit functioning for brief seconds or maybe a minute.  Today no matter how hard I tried to make them move they would not.  I would concentrate so hard but stiil nothing.  This lasted for what must have been more than a half hour.  After this passed I was so weak in my arms they felt like hundred pound weights and I became so fatigued and slept for the last 7 1/2 hours so soundly that I didn't wake up to my children arguing right next to me and slamming doors.
Does this mean that i am getting worse or could maybe they infection I have along with the recent surgeries be causing some of this.  I am so scared that I am going to lose my ability to function.  I know that I have said this before but it is such a fear of mine.  Also now my legs are even feeling very weak and my left foot hurts so bad when I walk on it that I have to hold onto the wall in order to get around and my left eye is itching, hurting and red.  PLEASE HELP I am really scared tonight and the avonex is still making me really sick but the doctor still thinks this is the best option for me right now.
Tiphanie

whtedragons78
Regular Member


Date Joined Jun 2006
Total Posts : 74
   Posted 6/25/2006 10:42 PM (GMT -6)   
AWWw hun so sorry thats happening to you. Hope it gets better very soon. I on occasion have had it where i couldnt even get out of bed, was like i was sleeping or dreaming when i wasnt. i just layed there fel back asleep, when i woke up i was able to move again. This morning, i was leaving the computer room and closing the door got off balance and slammed into the wall skinning my forearm, and making a huge bump and the vein swelled up about a 3 inch line, but went down after about an hr. still turning purple and sore. Get better soon
Cyndi

Sandy C.
Regular Member


Date Joined Feb 2006
Total Posts : 129
   Posted 6/25/2006 11:17 PM (GMT -6)   
I am sorry to hear!!! That is very frightening! With the surguries and the infections you could be heading towards a relapse... Stress and infection has shown to lead to exacerbations.
 
There are plenty of other meds out there for MS. It is terrible that your doctor feels that you should stick with just one regaurdless of the side effects! A second opinion may help...
 
Hang in there and know that you aren't alone! Many have gone before us and I am interested in what they have to say as well. I have been fighting a relapse for almost a month now, with things "jumping" out of my hands and my legs feeling sooooo heavy and tight... and the FATIGUE!!!! I am lucky to be awake right now... I just hope tommorrow will be better..
Sandy C.
Diagnosed with Multiple Sclerosis September 2003 currently taking Copaxone.


shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 6/26/2006 11:44 AM (GMT -6)   
Tiphanie,
Has your doc prescribed any muscle relaxers or anti spasticity drugs for you? Baclofen and or znaflex may make a big difference in your hands. As for the Avonex, I have been on it 7 weeks now and the side effects aren't fun but I know they only last 2 days. I take 4 advil and zofran before my shot or 2 aleve and zofran and then I take the advil again 4 hours later and throught the next day or if I take the aleve I take tylenol pm that night and more aleve the next day. The zofran helps alot with any nausea.

I hope you are feeling better real soon! Hugs to you!
Michelle ><>
 Some people go through life standing at the complaint counter.
Every time you want to grumble,
Think of others who have less;
Ask the Lord to keep you humble,
Grateful for each happiness.  —Marye

 

 


Tiphanie
Regular Member


Date Joined May 2006
Total Posts : 94
   Posted 6/26/2006 6:53 PM (GMT -6)   
I am so newly Dx that I we really have not tried a whole lot. I already take anzemet for nausea due to crohns and flexeril & hydrocodone for the pain associated with the crohns and this recent surgery. I wish I could take the advil because I know it works but then the crohns would get even worse. I did call my neuro today and asked about different meds and told him about this latest episode and he thinks maybe to swich to copaxone next week if my shot tomarrow produces the same effects has it has been. This is just so frustrating and then trying to make sure the meds for each condition won't interact as you all well know since most have more than one condition.
Sandy C sorry that you are having a relapse right now. I get so mad when things jump out of my hands. When that first started I would laugh but now that I know what is causing it I no longer find anything funny abou it. Instead it just makes me want to cry. I hope to that tomarrow will be better for you and all of us. As michelle said above I will try to think of those who have less or maybe more severe problems than I and remember to pray for them and be grateful for each happiness and that God is in control and will take care of us all.
Tiphanie

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 6/27/2006 1:13 AM (GMT -6)   
Hey Tiphanie
 
As u know i can't offer any information to help u with all that's goin on, but i wanted to let u know i'm following u'r thread and praying for u'r well being. I know u've been thru SO much and need so much information. I know also u'r in the right place as i'm sure u see as well. Take good care of u'rself as much as possible and know u'r cared for and on my mind and in my prayers daily. I hope u get some much needed relief very soon.
 
rhonda

Tiphanie
Regular Member


Date Joined May 2006
Total Posts : 94
   Posted 6/27/2006 9:52 AM (GMT -6)   
Rhonda
Thank you Rhonda. I am glad to hear from you. Thank you for your prayers. Sorry I was gone for a while I just am having such a hard time emotionally and couldn't find the strength to get on the net. I hope you are doing okay and have you found out anything with your Dx. Know that I also pray for you daily and wonder how you are doing.

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 6/28/2006 6:45 PM (GMT -6)   
Hey Tiphanie

Thanks for u'r prayers as well. :) Nope, no dx of any kind yet, but i have tests scheduled for the 18th of this month, so hopefully they will yield some info. I'm really sorry u'r dealing with so much. I know it must be terribly hard to balance all u already had and then adding so much with illness as well. Thanks for u'r kind words to me, especially at a time when u'r hands are so full with u'r own things. Prayers goin up for u now! ;)

rhonda
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, August 20, 2017 9:40 AM (GMT -6)
There are a total of 2,857,720 posts in 313,546 threads.
View Active Threads


Who's Online
This forum has 155151 registered members. Please welcome our newest member, Fractured.
426 Guest(s), 8 Registered Member(s) are currently online.  Details
ResilienceR, PeterDisAbelard., tcoach1, Aylett, Poppie, Labradorite, Buddy Blank, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer